question-icon

What causes jaw pain after taking Isosorbide mononitrate?

default
Posted on Tue, 8 Sep 2015
Question: I have just started to take isosorbide mononithrate and have started having pains in my jaw & cheek bone is this a sie effect and what can I do
doctor
Answered by Dr. Benard Shehu (6 hours later)
Brief Answer:
Following advice...

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Headache and jaw pain is a side effect of isosorbide mononitrate.
If the pain is supportable you should continue using half the actual dose or use Tylenol to relieve the pain.

If the pain is severe and isn't relieve by Tylenol (acetaminophen) you should stop taking it.

Hope this will be of help!
Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes jaw pain after taking Isosorbide mononitrate?

Brief Answer: Following advice... Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. Headache and jaw pain is a side effect of isosorbide mononitrate. If the pain is supportable you should continue using half the actual dose or use Tylenol to relieve the pain. If the pain is severe and isn't relieve by Tylenol (acetaminophen) you should stop taking it. Hope this will be of help! Wish you health! Dr. Shehu